On solutions of a fourth-order Lidstone boundary value problem at
resonance
Annales Polonici Mathematici, Tome 95 (2009) no. 1, pp. 1-16
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We consider a Lidstone boundary value problem
in $\mathbb{R}^{k}$ at resonance. We prove the existence of a solution
under the assumption that the nonlinear part is a Carathéodory map and conditions similar
to those of Landesman–Lazer are satisfied.
Keywords:
consider lidstone boundary value problem mathbb resonance prove existence solution under assumption nonlinear part carath odory map conditions similar those landesman lazer satisfied
Affiliations des auteurs :
Mariusz Jurkiewicz 1
@article{10_4064_ap95_1_1,
author = {Mariusz Jurkiewicz},
title = {On solutions of a fourth-order {Lidstone} boundary value problem at
resonance},
journal = {Annales Polonici Mathematici},
pages = {1--16},
year = {2009},
volume = {95},
number = {1},
doi = {10.4064/ap95-1-1},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap95-1-1/}
}
TY - JOUR AU - Mariusz Jurkiewicz TI - On solutions of a fourth-order Lidstone boundary value problem at resonance JO - Annales Polonici Mathematici PY - 2009 SP - 1 EP - 16 VL - 95 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap95-1-1/ DO - 10.4064/ap95-1-1 LA - en ID - 10_4064_ap95_1_1 ER -
Mariusz Jurkiewicz. On solutions of a fourth-order Lidstone boundary value problem at resonance. Annales Polonici Mathematici, Tome 95 (2009) no. 1, pp. 1-16. doi: 10.4064/ap95-1-1
Cité par Sources :